# SDR SWIA200312320

- Difficulty date: August 1, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 4,232 hours, 3,716 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RT FLOOR SUPPORT ANGLE RBL 42 CRACKED.  (DISCOVERED DURING C-CHECK) REPAIRED ANGLE IAW CRJ REO 601R-53-61-117 REV. ''A'', RII 53-401.P/N:  601R-53-61-117-2 & P/N:  601R-53-61-117-4
